MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS MICRO INCISION VACUUM PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS MICRO INCISION VACUUM PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5110
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not available for evaluation.
 
Event or Problem Description
Light blue residue found inside the eye of the patient.It was immediately removed by the surgeon.No patient injury.

Brand Name
STELLARIS MICRO INCISION VACUUM PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key7140305
Report Number0001920664-2017-00324
Device Sequence Number1328069
Product Code HQC
UDI-Device Identifier20757770057010
UDI-Public(01)20757770057010(17)190114
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2019
Device Model NumberBL5110
Device Lot NumberV9865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1